# SDR 9510559971

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Web
- Condition: Oil Canned
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND OIL CANNING IN BOTH THE LEFT AND RIGHT PYLON BULKHEAD WEB.  REPAIRED WEB (P/N 9912243-81) PER EA 99-97094.
